Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 93, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at May 20, 2015, 12:35 AM CDT for Wise County, Texas. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2015, 12:35 AM CDT (05:35 UTC)
- Expired
- May 22, 2015, 10:08 AM CDT
- In force
- 58 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Sandy Creek (Trinity River Basin) near Bridgeport (BRPT2). The gauge peaked at 13.36 ft at May 21, 2015, 7:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08044000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 19, 6:51 PM CDT, 5 hours 44 minutes earlier.
Area forecast discussion, May 19, 6:51 PM CDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 651 PM CDT TUE MAY 19 2015 .AVIATION... SCATTERED STRONG TO SEVERE CONVECTION ONGOING FROM WICHITA FALLS SOUTHWARD TO COLEMAN TEXAS...WITH ISOLATED CELLS PERSISTING FARTHER EAST FROM NEAR MINERAL WELLS TO NW OF WACO. FOR NOW...BELIEVE MOST CONVECTION WILL REMAIN TO THE WEST/NORTHWEST OF THE METROPLEX TAF SITES...AND HAVE KEPT THUNDER OUT OF THE INITIAL HOURS OF THESE TAFS. HOWEVER...ENVIRONMENT WILL REMAIN RELATIVELY FAVORABLE ALONG THE I-35 CORRIDOR THROUGH AT LEAST SUNSET. AS SUCH...MAY NEED TO ADD VCTS TO AT LEAST THE KFTW...KAFW..AND KDFW TAFS...IF CURRENT CONVECTION HOLDS TOGETHER. OTHERWISE...ALL TAFS SHOW A TREND TOWARD MVFR CIGS BY 06Z...AND EVENTUALLY IFR CIGS BY 10Z AS LOW CLOUDINESS EVOLVES IN MOIST SOUTHERLY FLOW OVERNIGHT. SHORT-TERM MODEL GUIDANCE SUGGESTS ANOTHER BAND OF CONVECTION WILL MOVE SOUTHEASTWARD OUT OF OKLAHOMA AFTER 06Z...WITH THE DECAYING REMNANTS POTENTIALLY AFFECTING THE METROPLEX BY 10Z. CONFIDENCE IS STILL NOT GREAT ON THE DEVELOPMENT OF THIS ACTIVITY...BUT HAVE SHOWN AT LEAST VCSH CONDITIONS IN THE METROPLEX AFTER 10Z. ANY ACTIVITY SHOULD REMAIN NORTH OF WACO THROUGH 12Z. && .PREV DISCUSSION... /ISSUED 350 PM CDT TUE MAY 19 2015/ DUE TO PERSISTENT LOW CLOUDS...AFTERNOON TEMPERATURES ARE GENERALLY COOLER THAN 24 HOURS EARLIER. BUT WITH DEW POINTS AROUND 70F AND LITTLE TO NO INHIBITION...CONVECTIVE CELLS HAVE DEVELOPED ACROSS NORTH AND CENTRAL TEXAS IN SIMILAR FASHION. MLCAPE VALUES HAVE SOARED ABOVE 2000J/KG IN MANY AREAS SOUTH OF THE I-20 CORRIDOR...WITH VALUES APPROACHING 2500J/KG IN FAR SOUTHERN ZONES WHERE TEMPS HAVE REACHED THE MID 80S. PW VALUES NEARLY 2 INCHES IN THESE AREAS WILL ASSURE CONSIDERABLE PRECIP LOADING IN STRONG UPDRAFTS. DESPITE MORE PROGRESSIVE MOVEMENT TODAY...THIS SHOULD RESULT IN A FEW DOWNBURSTS...A SUBSET OF WHICH MAY REACH SEVERE LIMITS AT THE SURFACE. SPEED SHEAR IS RATHER ORDINARY...BUT THE DIRECTIONAL SHEAR IN THE LOWEST 3KM IS SUFFICIENT TO ROTATE THESE STRONG UPDRAFTS. IN HIGH-INSTABILITY ENVIRONMENTS...TORNADOES CAN OCCUR WITH THESE MINI-SUPERCELLS. ALTHOUGH THE LOW-LEVEL FLOW REMAINS WEAK...IT HAS RECOVERED ENOUGH TO PREVENT THE SLOW-MOVING MEANDERING STORMS WE ENCOUNTERED ON MONDAY. NONETHELESS...THE FLOOD THREAT WILL CONTINUE WITH HIGH PRECIPITATION EFFICIENCY AND SATURATED SOILS. CREEKS AND STREAMS...AS WELL AS MAIN-STEM RIVERS...REMAIN PRONE TO FLOOD. NORTH OF I-20...TEMPERATURES ARE STRUGGLING TO REACH 80 DEGREES. THIS IS LIMITING INSTABILITY TO VALUES UNDER 1500J/KG. BUT IN FAR NORTHERN ZONES...WHERE A PASSING SHORTWAVE WILL ENHANCE THE FORCING ALOFT...DEEP SURFACE-BASED CONVECTION WILL OCCUR. THOUGH STILL IN THE WARM SECTOR...THESE CELLS WILL BE CLOSER TO A FRONTAL BOUNDARY...WHICH WILL BACK THE SURFACE WINDS...ENHANCING THE TORNADO THREAT. AT THIS TIME...ONLY MONTAGUE AND COOKE ARE INCLUDED IN A TORNADO WATCH THAT CONTINUES THROUGH 9 PM. MUCH OF THIS CONVECTION IS DIURNALLY DRIVEN AND WILL DISSIPATE WITH THE LOSS OF DAYTIME HEATING. THE BULK OF THE ACTIVITY OVERNIGHT WILL BE NORTH OF THE I-20 CORRIDOR...ASSOCIATED WITH THE TRANSITING SHORTWAVE ENERGY. THE SEVERE POTENTIAL WILL DIMINISH... BUT THE THREAT OF HEAVY RAIN WILL PERSIST. DESPITE SOME SUBSIDENCE AND SHORTWAVE RIDGING ON WEDNESDAY...THE EXITING SHORTWAVE TROUGH WILL HELP DRAG THE FRONTAL BOUNDARY INTO THE I-20/I-30 CORRIDORS AT PEAK HEATING WEDNESDAY AFTERNOON. SEVERE STORMS WILL BE POSSIBLE ALONG THE BOUNDARY...BUT THEIR DURATION WILL DEPEND ON THE SPEED OF THE FRONT AND THE EXTENT OF THE CONVECTION DEVELOPING A SOUTHWARD-MOVING COLD POOL THAT COULD LIMIT THE LIFESPAN OF INDIVIDUAL UPDRAFTS. HOWEVER...STORM MOTION NEARLY PARALLEL TO THE BOUNDARY COULD PROLONG ROTATING UPDRAFTS SUFFICIENTLY FOR A FEW TORNADOES. THEN AGAIN...IF TOO MANY UPDRAFTS ARE COMPETING...TRAINING ALONG THE BOUNDARY AND A RESULTING FLOOD THREAT MAY BE THE PRIMARY HAZARD. DEPENDING ON THE EXTENT OF THE WEDNESDAY CONVECTIVE ACTIVITY...THE FRONT MAY PASS THROUGH THE ENTIRE CWA. EVEN THOUGH DEW POINTS WILL BE REDUCED IN THE POSTFRONTAL AIR ON THURSDAY...OVERRUNNING 850MB MOISTURE AND RENEWED SOUTHWEST FLOW ALOFT SHOULD PREVENT A BREAK IN THE WET PATTERN. RAIN CHANCES WILL STEADILY INCREASE INTO THE HOLIDAY WEEKEND...LIKELY DISRUPTING OUTDOOR ACTIVITIES. IT STILL APPEARS THE MAIN EVENT WILL BE SATURDAY NIGHT INTO SUNDAY...WHEN A POTENT SHORTWAVE TRACKS THROUGH NORTH AND CENTRAL TEXAS. GUIDANCE REMAINS IN GOOD AGREEMENT WITH THE POSITION AND TIMING...THOUGH THIS FAR OUT...THERE ARE UNSURPRISINGLY SOME DIFFERENCES IN STRENGTH. WITH THE CURRENT PROJECTED TIMING...THE MAIN CONCERN WOULD BE WIDESPREAD RAINFALL AND FLOODING. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 83 61 74 62 / 60 50 50 40 40 WACO, TX 71 85 65 77 63 / 30 20 50 40 40 PARIS, TX 68 80 60 74 59 / 50 50 50 40 30 DENTON, TX 69 81 59 71 60 / 60 50 50 40 40 MCKINNEY, TX 69 81 60 74 60 / 60 50 50 40 30 DALLAS, TX 70 84 62 74 63 / 50 50 50 40 40 TERRELL, TX 70 83 63 77 62 / 40 40 50 40 30 CORSICANA, TX 70 84 65 77 64 / 30 30 50 40 30 TEMPLE, TX 69 84 67 78 64 / 20 20 40 40 40 MINERAL WELLS, TX 68 81 59 71 60 / 50 50 50 40 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR TXZ091- 100>102-115-116. &&
Hazardous weather outlook, May 19, 4:00 PM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT TUE MAY 19 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 400 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. A FEW STORMS COULD BRIEFLY REACH STRONG TO SEVERE LIMITS WITH HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED TORNADO IS POSSIBLE THROUGH EARLY EVENING. LOCALLY HEAVY RAINFALL ON TOP OF SATURATED SOILS MAY POSE A FLOODING PROBLEM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH TEXAS WEDNESDAY THROUGH MONDAY. ISOLATED AREAS OF SEVERE WEATHER WILL BE POSSIBLE EACH DAY...ALONG WITH A POTENTIAL FOR LOCALIZED HEAVY RAIN AND FLOODING. SEVERE WEATHER CHANCES WILL INCREASE THIS COMING WEEKEND...THOUGH MANY UNCERTAINTIES EXIST ON OVERALL THREATS AND SYSTEM EVOLUTION AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY NORTHWEST OF A LAMPASAS TO WACO TO ATHENS LINE THROUGH THIS EVENING.
In the hours before
Local storm report, May 19, 9:36 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
936 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL JACKSBORO 33.22N 98.17W
05/19/2015 E1.75 INCH JACK TX FIRE DEPT/RESCUE
GOLFBALL SIZE HAIL AT 380 & 1156Local storm report, May 19, 10:09 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG RUNAWAY BAY 33.17N 97.87W
05/19/2015 WISE TX EMERGENCY MNGR
ROOFS REPORTED OFF TWO SEPARATE APARTMENT BUILDINGS IN
RUNAWAY BAYLocal storm report, May 19, 10:29 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND DMG 3 E RUNAWAY BAY 33.17N 97.81W
05/19/2015 WISE TX PUBLIC
MAJOR DAMAGE TO AT LEAST 2 HOUSES NEAR 3312 FM 920
BETWEEN RUNAWAY BAY AND PARADISELocal storm report, May 19, 10:31 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND DMG BOONSVILLE 33.07N 97.87W
05/19/2015 WISE TX EMERGENCY MNGR
LARGE TREES AND POWER LINES DOWN. RESIDENTIAL STRUCTURES
COLLAPSED NEAR CR 3655 AND FM 920Special weather statement, May 20, 12:25 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1225 AM CDT WED MAY 20 2015
TXZ092-102-103-200615-
COOKE TX-WISE TX-DENTON TX-
1225 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WISE...NORTHWESTERN
DENTON AND SOUTHERN COOKE COUNTIES UNTIL 115 AM CDT...
AT 1224 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF KRUM...OR 11 MILES WEST OF SANGER...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SANGER...RAY ROBERTS PARK JOHNSON BRANCH AND VALLEY VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3345 9695 3324 9738 3340 9760 3344 9750
3344 9748 3356 9715
TIME...MOT...LOC 0524Z 230DEG 20KT 3334 9737
30Local storm report, May 20, 12:35 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1235 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM FLASH FLOOD BRIDGEPORT 33.22N 97.77W
05/20/2015 WISE TX BROADCAST MEDIA
CREEK NEAR BRIDGEPORT OUT OF ITS BANKS AND HAS SHUT DOWN
114 GOING THRU TOWN..The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:01 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 44 min |
| May 19, 7:11 PM CDT | Tornado Warning | FWD | Palo Pinto | 34 min |
| May 19, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 66 min |
| May 19, 7:29 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 34 min |
| May 19, 7:37 PM CDT | Tornado Warning | FWD | Palo Pinto, Parker | 23 min |
| May 19, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 63 min |
| May 19, 7:48 PM CDT | Tornado Warning | FWD | Jack | 27 min |
| May 19, 7:52 PM CDT | Flash Flood Warning | FWD | Jack, Young | 3 hr |
| May 19, 7:57 PM CDT | Tornado Warning | FWD | Jack, Palo Pinto, Parker, Wise | 33 min |
| May 19, 7:59 PM CDT | Severe Thunderstorm Warning | FWD | Young | 46 min |
| May 19, 8:14 PM CDT | Tornado Warning | FWD | Jack | 31 min |
| May 19, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 63 min |
| May 19, 9:02 PM CDT | Special Weather Statement | FWD | Erath | 43 min |
| May 19, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 54 min |
| May 19, 9:15 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath | 45 min |
| May 19, 9:15 PM CDT | Tornado Warning | FWD | Jack, Wise | 30 min |
| May 19, 9:20 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| May 19, 9:42 PM CDT | Tornado Warning | FWD | Wise | 33 min |
| May 19, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 62 min |
| May 19, 9:56 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 24 min |
| May 19, 10:08 PM CDT | Tornado Warning | FWD | Wise | 37 min |
| May 19, 10:17 PM CDT | Areal Flood Advisory | FWD | Wise | 118 min |
| May 19, 10:40 PM CDT | Areal Flood Warning | FWD | Jack | 3 hr |
| May 19, 10:40 PM CDT | Tornado Warning | FWD | Wise | 35 min |
| May 19, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 62 min |
| May 19, 10:56 PM CDT | Flash Flood Warning | FWD | Denton, Wise | 3 hr |
| May 19, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 61 min |
| May 19, 11:09 PM CDT | Tornado Warning | FWD | Denton | 36 min |
| May 19, 11:24 PM CDT | River Flood Warning | FWD | Jack | 4 days |
| May 19, 11:56 PM CDT | Tornado Warning | FWD | Denton | 34 min |
| May 20, 12:13 AM CDT | Areal Flood Warning | FWD | Jack | 3 hr |
| May 20, 12:25 AM CDT | Special Weather Statement | FWD | Denton | 50 min |
| May 20, 12:39 AM CDT | Areal Flood Advisory | FWD | Cooke | 3 hr |
| May 20, 12:47 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 20, 12:56 AM CDT | Special Weather Statement | FWD | Cooke | 49 min |
| May 20, 1:06 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 54 min |
| May 20, 1:22 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 20, 1:49 AM CDT | Special Weather Statement | FWD | Cooke | 56 min |
| May 20, 1:51 AM CDT | Flash Flood Warning | FWD | Cooke, Montague | 6 hr |
| May 20, 2:09 AM CDT | River Flood Warning | FWD | Denton | 17 hr |
| May 20, 2:09 AM CDT | River Flood Warning | FWD | Denton | 8 days |
| May 20, 2:21 AM CDT | Areal Flood Warning | FWD | Jack, Wise | 3 hr |
| May 20, 2:57 AM CDT | Flash Flood Warning | FWD | Grayson | 4 hr |
| May 20, 3:17 AM CDT | Flash Flood Warning | FWD | Denton, Jack, Wise | 6 hr |
| May 20, 4:17 AM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 4 hr |
| May 20, 4:56 AM CDT | Areal Flood Advisory | FWD | Young | 3 hr |
| May 20, 5:02 AM CDT | Areal Flood Advisory | FWD | Collin | 3 hr |
| May 20, 5:42 AM CDT | River Flood Warning | FWD | Cooke | 19 hr |
| May 20, 5:42 AM CDT | River Flood Warning | FWD | Collin | 34 hr |
| May 20, 5:53 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt | 3 hr |
| May 20, 6:28 AM CDT | Special Weather Statement | FWD | Palo Pinto | 47 min |
| May 20, 6:56 AM CDT | Areal Flood Warning | FWD | Grayson | 3 hr |
| May 20, 7:43 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| May 20, 8:00 AM CDT | Areal Flood Advisory | FWD | Fannin, Lamar | 3 hr |
| May 20, 8:15 AM CDT | River Flood Warning | FWD | Hunt | 43 hr |
| May 20, 8:15 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 32 hr |
| May 20, 11:04 AM CDT | Areal Flood Warning | FWD | Cooke, Montague | 6 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.